# SDR DALA1304300642

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 74,351 hours, 35,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 4C, EMERGENCY LIGHT INOPERTIVE.  REPAIRED BROKEN LIGHT CONNECTOR.
